Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Using nuvaring, have cramps and lower back pain, brown bleeding. Should I switch birth control?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2535 Questions
I have been on the birth control nuvaring for 2 months now. i received my period on time the first month but was late the second. (which ended about 2weeks ago) i am on the first day of week 3 and am now experiencing slight cramps and a lot of lower back pain. i also had brown blood discharge now followed by a decent amount of blood. im not due to take the ring out for another week. im fairly concerned would you recommend talking to my healthcare provider and switch? are these common side effects or should i be worried?
Posted Sun, 9 Sep 2012 in Birth Control
Answered by Dr. Harish Naik 19 minutes later
Welcome to XXXXXXX
Some of the most common side effects usually clear up after two or three months. They include bleeding between periods, breast tenderness, nausea and vomiting. It may cause increased vaginal discharge, vaginal irritation, or infection. Back pain may also some times can occur.
But still i advice you to see health care provider for examination, as i have provided the information based on the information provided by you. . I sincerely hope that helps.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor